MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT 80/17 SC1 MINI

UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT 80/17 SC1 MINI
Model Number MMT-384A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced infusion set detachment event on (b)(6) 2025 while sleeping.The site of detachment was at quick release.The infusion set was in use for two days.The site location was arm.The blood glucose level was high and the patient was treated with insulin pump.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated to review the device history record (dhr) associated with the reported issue.The batch 6005826, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6005826 was manufactured according to the work instruction (wi) version 17 in the machine multivac m10, on 04/mar/2024, with a total of (b)(4) units.The sub-assembly: cannula.The lot 4b04395 was manufactured according to the form version 14 and manufactured in the machine lc04, on 28-feb-2024, with a total of (b)(4) units.The lot 4b06209 was manufactured according to the form version 14 and manufactured in the machine lc04, on 02-mar-24, with a total of (b)(4) units.The lot 3m01081 was manufactured according to the form version 14 and manufactured in the machine lc04, on 13-dic-2023, with a total of (b)(4) units.The sub-assembly: gluing of tubing.The lot 4b04394 was manufactured according to the form version 14 and manufactured in the machine lc01, on 27-feb-2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 80/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23529314
Report Number3003442380-2025-16196
Device Sequence Number15708436
Product Code FPA
UDI-Device Identifier05705244019676
UDI-Public05705244019676
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-384A
Device Lot Number6005826
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown